# SDR SIMA200709906

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 13,727 hours, 12,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74118
- Condition: Failed
- Location: Emergency Light
- Part time: 9,986 hours, 9,157 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS FROM ROW 6 FORWARD NO TEST.  REMOVED AND REPLACED NUMBER 2 POWER SUPPLY IAW EMB AMM 33-50-04.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
